# SDR DALA2021122107918

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 AFT MAIN CABIN PAX DOOR SILL FRAME 68 STR 23LH HAS CORROSION. CORRECTIVE ACTION: REMOVED CORROSION PER A320 SRM 51-74-00. (2058879)
